MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS; MISC ORTHO SURGICAL INSTR
Model Number 03.025.040
Medical Device Problem Codes Use of Device Problem (1670); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a femur fracture procedure using retrograde femoral nail.During the procedure, an incorrect protection sleeve was used and the screws missed the nail leaving a small hole in the nail.The screws were removed.The surgeon inserted the correct protection sleeve, drilled and inserted screws.There was a five (5) minute surgical delay.The procedure outcome is unknown.There was no patient harm.This complaint involves four (4) devices.This report is for one (1) 11.0mm/8.0mm protection sleeve 188mm for asls.This is report 1 of 3 for (b)(4).

Brand Name
11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10171981
Report Number2939274-2020-02893
Device Sequence Number13893773
Product Code LXH
UDI-Device Identifier10886982069900
UDI-Public(01)10886982069900
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.025.040
Device Catalogue Number03.025.040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;